Journal of Differential Geometry

Isometry to spheres of Riemannian manifolds admitting a conformal transformation group

Krishna Amur and S. S. Pujar

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 247-252.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433986

Digital Object Identifier
doi:10.4310/jdg/1214433986

Mathematical Reviews number (MathSciNet)
MR0482580

Zentralblatt MATH identifier
0421.53011

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Amur, Krishna; Pujar, S. S. Isometry to spheres of Riemannian manifolds admitting a conformal transformation group. J. Differential Geom. 12 (1977), no. 2, 247--252. doi:10.4310/jdg/1214433986. https://projecteuclid.org/euclid.jdg/1214433986


Export citation